# SDR CA051128009

- Difficulty date: November 22, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 54,543 hours
- Engine: Pwa JT8D17A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: BACH8A04NM0274T
- Condition: Kinked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SUBJECT AIRCRAFT HAD INTERMITTENT HISTORY ASSOCIATED WITH NOSE GEAR EXTENSION/RETRACTION ANOAMLIES. DURING A RECENT HEAVY CHECK THIS ISSUE WAS FURTHER INVESTIGATED.THE TEFLON LINED HYDRAULIC FLEX LINE WAS FOUND TO HAVE KINKED.IT IS BELIEVED THAT THIS FINDING CONTRIBUTED TO THE EXTENSION/RETRACTION ANOMALIES BY RESTRICTING THE FLOW THE NOSE GEAR SKI ACTUATOR.THE AIRCRAFT IS BEING MONITORED AS PART OF THE RELIABILITY PROGRAM REVIEW.
